I have been on Byetta for about 2 months. I manage the early morning side effects well, but the evening side effects are kicking my butt. I take it at 6am and about 5pm. After dinner every night about 730pm I get serious chills, severely drowsy, and bouts of awful nausea. Does anyone take this that can make some schedule recommendations? I was going to try to take my second dose earlier, but I am afraid that I will take it too early for my dinner meal. Any ideas or suggestions are welcome.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...